首页    期刊浏览 2025年02月28日 星期五
登录注册

文章基本信息

  • 标题:On the Size of Finite Rational Matrix Semigroups
  • 本地全文:下载
  • 作者:Georgina Bumpus ; Christoph Haase ; Stefan Kiefer
  • 期刊名称:LIPIcs : Leibniz International Proceedings in Informatics
  • 电子版ISSN:1868-8969
  • 出版年度:2020
  • 卷号:168
  • 页码:115:1-115:13
  • DOI:10.4230/LIPIcs.ICALP.2020.115
  • 出版社:Schloss Dagstuhl -- Leibniz-Zentrum fuer Informatik
  • 摘要:Let n be a positive integer and M a set of rational n Ã- n-matrices such that M generates a finite multiplicative semigroup. We show that any matrix in the semigroup is a product of matrices in M whose length is at most 2^{n (2 n + 3)} g(n)^{n+1} â^^ 2^{O(n² log n)}, where g(n) is the maximum order of finite groups over rational n Ã- n-matrices. This result implies algorithms with an elementary running time for deciding finiteness of weighted automata over the rationals and for deciding reachability in affine integer vector addition systems with states with the finite monoid property.
  • 关键词:Matrix semigroups; Burnside problem; weighted automata; vector addition systems
国家哲学社会科学文献中心版权所有